MathSciNet Relay Station
MathSciNet bibliographic data
MR1331585 92D25 (34D99 92D40)
Hsu, Sze Bi; Huang, Tzy Wei Global stability for a class of predator-prey systems. SIAM J. Appl. Math. 55 (1995), no. 3, 763–783.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement